# SDR 98ZZZX4275

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: 69144571
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON LEFT FORWARD WING BODY TERMINAL PIN BEARING LUG BOLT.
